Robust observers for neutral jumping systems with uncertain information

Full text for this resource is not available from the Research Repository.

Mahmoud, Magdi S, Shi, Peng, Yi, Jianqiang and Pan, Jeng-Shyang (2006) Robust observers for neutral jumping systems with uncertain information. Information Sciences, 176 (16). pp. 2355-2385. ISSN 0020-0255


In this paper, the problem of designing observer for a class of uncertain neutral systems. The uncertainties are parametric and norm-bounded. Both robust observation and robust H-infinity observation methods are developed by using linear state-delayed observers. In case of robust observation, sufficient conditions are established for asymptotic stability of the system, which is independent of time delay. The results are then extended to robust H-infinity observation which renders the augmented system asymptotically stable independent of delay with a guaranteed performance measure. Furthermore, a memoryless state-estimate feedback is designed to stabilize the closed-loop neutral system. In all cases, the gain matrices are determined by linear matrix inequality approach. Two numerical examples are presented to illustrate the validity of the theoretical results.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1016/j.ins.2005.07.016
Official URL
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18822, time-delay systems, linear neutral systems, robust observation, stochastic stability, state-delayed observers, robust H-infinity observation
Citations in Scopus 19 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login